Alert archive / Colorado / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 152, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 11, 2015, 9:27 PM MDT for Baca County, Colorado. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2015, 9:27 PM MDT (03:27 UTC)
- Expired
- Jun 11, 2015, 10:00 PM MDT
- In force
- 33 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Baca County, CO
The radar
The Pueblo radar (KPUX), 191 km from the middle of the area, began a volume at 03:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 3.5 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 751 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 2579 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
998
WUUS55 KPUB 120327
SVRPUB
COC009-120400-
/O.NEW.KPUB.SV.W.0152.150612T0327Z-150612T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
927 PM MDT THU JUN 11 2015
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN BACA COUNTY IN SOUTHEASTERN COLORADO...
* UNTIL 1000 PM MDT
* AT 926 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 20 MILES
SOUTHEAST OF KIM...OR 32 MILES SOUTHWEST OF SPRINGFIELD...MOVING
EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
CAMPO AROUND 1000 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3719 10308 3722 10241 3699 10243 3700 10308
TIME...MOT...LOC 0326Z 273DEG 32KT 3708 10304
HAIL...1.00IN
WIND...60MPH
$$
MOORE2 follow-up statements
446
WWUS55 KPUB 120339
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
939 PM MDT THU JUN 11 2015
COC009-120400-
/O.CON.KPUB.SV.W.0152.000000T0000Z-150612T0400Z/
BACA CO-
939 PM MDT THU JUN 11 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM MDT
FOR SOUTHWESTERN BACA COUNTY...
AT 939 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 17 MILES WEST OF
CAMPO...OR 27 MILES SOUTHWEST OF SPRINGFIELD...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
CAMPO AROUND 1000 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3719 10302 3722 10241 3699 10243 3700 10301
TIME...MOT...LOC 0339Z 273DEG 32KT 3707 10289
HAIL...1.00IN
WIND...60MPH
$$
MOORE535
WWUS55 KPUB 120353
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
953 PM MDT THU JUN 11 2015
COC009-120403-
/O.EXP.KPUB.SV.W.0152.000000T0000Z-150612T0400Z/
BACA CO-
953 PM MDT THU JUN 11 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BACA COUNTY WILL
EXPIRE AT 1000 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
PUEBLO.
LAT...LON 3719 10302 3722 10241 3699 10243 3700 10301
TIME...MOT...LOC 0351Z 273DEG 32KT 3707 10289
$$
MOOREWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 7:52 PM MDT, 1 hour 35 minutes earlier.
Area forecast discussion, Jun 11, 7:52 PM MDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 752 PM MDT THU JUN 11 2015 .UPDATE... ISSUED AT 747 PM MDT THU JUN 11 2015 UPDATE FOR EXPIRATION FO THE SEVERE THUNDERSTORM WATCH...AND TO INCORPORATE LATEST OBS DATA AND SATELLITE TRENDS. LATEST HRRR IS SHOWING A BREAK IN THE PCPN LATER TONIGHT FOR MUCH OF THE AREA...THEN ACTIVITY DEVELOPING ONCE AGAIN LATE TOMORROW MORNING. MOORE && .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 343 PM MDT THU JUN 11 2015 ...FLASH FLOODING POSSIBLE TONIGHT AND INTO FRIDAY FOR SOUTH CENTRAL AND SOUTHEAST COLORADO... UPPER TROF OVER THE GREAT BASIN WILL MOVE SLOWLY ACROSS COLORADO TONIGHT AND FRIDAY. WATCHING LIGHTNING BLOSSOMING ACROSS WESTERN PORTIONS OF THE FORECAST AREA ACROSS THE LA GARITAS AND SAN JUANS AHEAD OF A SHORTWAVE LIFTING OUT AHEAD OF THE UPPER TROF INTO SW CO. MEANWHILE...SURFACE FRONT LIES ACROSS THE AKRNASAS RIVER VALLEY IN EASTERN CO...WITH DEW POINTS BEHIND IT IN THE MID TO UPPER 50S...THOUGH DEW POINTS FARTHER SOUTH ARE NOT ALL THAT MUCH LOWER...STILL IN THE LOWER 50S. AS THE FRONT DROPS SOUTHWARD...INCREASING SURFACE DEW POINTS SHOULD PUSH PRECIP WATERS OVER AN INCH ACROSS THE SOUTHEAST PLAINS...WHICH IS ABOVE THE 90TH PERCENTILE AS FAR AS CLIMO GOES. FRONT HAS ALREADY BEEN THE INITIATOR OF CONVECTION EARLY THIS AFTERNOON...AND WITH CAPES RUNNING 1500+ J/KG...AND DEEP LAYER SHEARS RUNNING AROUND 40-50 KTS...INGREDIENTS CERTAINLY IN PLACE FOR SEVERE THUNDERSTORMS TODAY. HAIL AND DAMAGING WINDS WILL BE THE PRIMARY STORM THREATS...BUT INITIAL INTENSE UPDRAFTS MAY BE ABLE TO SPIN UP A BRIEF TORNADO OR TWO...ESPECIALLY ALONG ANY BOUNDARIES. MEANWHILE...THUNDERSTORMS ACROSS THE WESTERN MOUNTAINS WILL ALSO CARRY THE THREAT FOR HEAVY RAINFALL...WITH PRECIP WATERS RUNNING AROUND 160% OF NORMAL. HOWEVER...SUSPECT THAT INTENSE RAINFALL RATES WILL BE A TAD SPOTTIER IN NATURE VS THE SOUTHEAST MOUNTAINS AND PLAINS. WITH AREA RIVERS ALREADY RUNNING HIGH DUE TO A DELAYED SNOW PACK MELT OFF...ANY RAINFALL COULD EXACERBATE SWOLLEN CREEKS AND STREAMS RESULTING IN FLASH FLOODING. BASED ON NEW INFORMATION CONCERNING THE SOUTH ARKANSAS RIVER BETWEEN PONCHA AND SALIDA RUNNING HIGH...DECIDED TO ADD THE UPPER ARKANSAS RIVER VALLEY TO THE FLASH FLOOD WATCH FOR TODAY TRHOUGH FRIDAY. TONIGHT...THUNDERSTORMS SHOULD CONGEAL INTO A THUNDERSTORM COMPLEX ACROSS EASTERN CO...THOUGH MODELS VARY ON HOW FAR NORTH OR SOUTH THE CORE OF THE PRECIPITATION WILL BE AFTER 06Z. GIVEN THE FRONTAL POSITION...THINK THE FARTHER SOUTH SOLN OF THE NAM MAY BE MORE CORRECT VS THE GFS. FOLLOWING THE 4KM NAM12...2ND ROUND OF THUNDERSTORMS TRIGGERED BY THE SHORTWAVE SHOULD MOVE EAST OF THE I- 25 CORRIDOR BY 9 PM...THEN OUT ONTO THE PLAINS. SO BURN SCARS MAY BE UNDER THE GUN A LITTLE LONGER THAN ORIGINALLY ANTICIPATED. AS THUNDERSTORMS CONTINUES ACROSS THE SOUTHEAST PLAINS INTO THE OVERNIGHT HOURS...EVENT MAY PROGRESS TOWARDS A FLASH FLOOD AND EVENTUALLY A RIVER FLOOD EVENT...DEPENDING ON WHERE THE HEAVIER RAIN FALLS AND HOW QUICKLY IT ROUTES INTO AREA RIVERS. GROUND IS PRETTY SATURATED...AND RIVER IS ALREADY AT OR NEAR FLOOD STAGE AT PLACES CANON CITY...AVONDALE...LA JUNTA. SO HEAVY RAINFALL IN THE WRONG SPOTS COULD LEAD EXACERBATE HIGH WATER CONDITIONS. MODELS STILL DIFFER ON HOW MUCH RAIN FALLS ALONG THE LOWER EASTERN SLOPES OF THE SE MTS/PLAINS OVERNIGHT. UPSLOPE SURE BODES FOR KEEPING SHOWERS AND THUNDERSTORMS GOING THROUGH THE OVERNIGHT HOURS. HUNCH IS THAT NAM QPF IS OVERDONE IN WESTERN PUEBLO/EASTERN FREMONT COUNTIES...LIKELY SUFFERING FROM SOME CONVECTIVE FEEDBACK. BUT GIVEN ALL THE PARAMETERS IN PLACE...WILL NEED TO BE ON GUARD FOR FLASH FLOODING INTO THE OVERNIGHT HOURS. FRIDAY SHOULD START OUT FAIRLY WET. THEN ANOTHER ROUND OF AFTERNOON THUNDERSTORMS. CAPE AND SHEAR ARE MUCH LESS...AND ACTIVITY MAY BE MORE TIED TO THE MOUNTAINS AND THE SOUTHERN BORDER AREAS. BUT STEERING FLOW ALOFT LOOKS WEAKER TOO...SO CAN'T ARGUE WITH THE DURATION OF THE FLASH FLOOD WATCH THROUGH 7 PM FRIDAY AT THIS POINT...THOUGH EASTERN PLAINS MAY BE ABLE TO BE TAKEN DOWN SOONER. -KT .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 343 PM MDT THU JUN 11 2015 FRIDAY NIGHT-SUNDAY...LATEST MODELS CONTINUE GENERALLY WEAK WEST TO NORTHWEST FLOW ALOFT ACROSS THE STATE WITH A WEAK BAGGY TROUGH SLOWLY TRANSLATING ACROSS THE AREA. MOISTURE REMAINS IN PLACE ACROSS THE AREA WHICH WILL LEAD TO DAILY CHANCES OF SHOWERS AND STORMS THROUGH THE WEEKEND. MODELS SEEM TO BE SUFFERING FROM CONVECTIVE FEEDBACK ISSUES...AND WOULD EXPECT THE BEST CHANCES OF SEEING STORMS IN THE AFTERNOON AND EVENING HOURS...MOST NUMEROUS OVER AND NEAR THE HIGHER TERRAIN. WITH GOOD MOISTURE IN PLACE AND EXPECTED SLOW MOVEMENT OF STORMS...MODERATE TO HEAVY RAINFALL AND LOCALIZED FLASH FLOODING WILL REMAIN AN ISSUE THROUGH THE WEEKEND. SUNDAY NIGHT-MONDAY NIGHT...AN UPPER TROUGH MOVING ACROSS THE NORTHERN ROCKIES AND NORTHERN PLAINS LOOKS TO SEND A FRONT ACROSS EASTERN COLORADO SUNDAY NIGHT...WITH RESURGENCE OF MOIST UPSLOPE FLOW LEADING TO A POSSIBLE UPTICK IN STORMS ACROSS EASTERN COLORADO MONDAY AFTERNOON AND EVENING. INCREASED WESTERLY FLOW ALOFT WILL HELP TO DRY OUT THE ATMOSPHERE ACROSS THE WESTERN HALF OF THE AREA...THOUGH MAY ALSO LEAD TO STRONG TO SEVERE STORMS ACROSS EASTERN COLORADO. TUESDAY-THURSDAY...A DRYING TREND COULD BE IN THE OFFING AS MODERATE WEST TO SOUTHWEST FLOW ALOFT LOOKS TO CONTINUE ACROSS THE REGION. THIS PATTERN WOULD SUGGEST A SLOW DRYING OF AVAILABLE MOISTURE LEADING TO MORE ISOLATED...DIURNALLY AND TERRAIN DRIVEN CONVECTION. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING) ISSUED AT 343 PM MDT THU JUN 11 2015 SCATTERED SHOWERS AND THUNDERSTORMS WILL AFFECT THE TERMINALS THIS AFTERNOON AND EVENING BRINGING BRIEF MVFR CONDITIONS WITH +TSRA. COULD SEE SOME LARGE HAIL WITH THE STRONGER STORMS... PARTICULARLY FOR KCOS AND KPUB. ACTIVITY SHOULD CONGEAL INTO A THUNDERSTORM COMPLEX ACROSS THE SOUTHEAST PLAINS WITH UPSLOPE FLOW RESULTING IN THE DEVELOPMENT OF MVFR CIGS FOR KCOS AND KPUB INTO THE OVERNIGHT HOURS. POCKETS OF LIGHT TO MODERATE RAIN WILL CONTINUE INTO THE OVERNIGHT HOURS. CIGS MAY STAY MVFR THROUGH MUCH OF THE DAY AT BOTH KCOS AND KPUB. MAIN WINDOW FOR THUNDERSTORMS AT KALS WILL BE THIS AFTERNOON AND EVENING. CIGS/VIS SHOULD STAY PRIMARILY VFR. -KT && .PUB WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR COZ058>089-093>099. && UPDATE...MOORE SHORT TERM...KT LONG TERM...MW AVIATION...KT
Hazardous weather outlook, Jun 11, 11:08 AM MDT, 10 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1108 AM MDT THU JUN 11 2015 COZ058>089-093>099-121715- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1108 AM MDT THU JUN 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT A SIGNIFICANT FLASH FLOOD THREAT WILL DEVELOP OVER PARTS OF THE REGION FROM LATE THIS AFTERNOON INTO TONIGHT. THE GREATEST THREAT WILL EXIST FROM THE EAST SLOPES OF PIKES PEAK...THE WET MOUNTAINS AND THE SANGRE DE CRISTO MOUNTAINS EASTWARD ACROSS ALL OF THE SOUTHEAST COLORADO PLAINS. CONDITIONS FAVORABLE FOR INTENSE RAINFALL RATES ARE IN PLACE...AND FLASH FLOODING OVER THE BURN SCARS COULD BE SIGNIFICANT. THE BEST CHANCE FOR FLASH FLOODING OVER THE WALDO BURN SCAR WILL BE BETWEEN 3 PM AND 7 PM...HOWEVER...ADDITIONAL LIGHTER RAINFALL CAN BE EXPECTED THROUGH THE NIGHT WHICH COULD LEAD TO ADDITIONAL RUN-OFF PROBLEMS THROUGH THE EVENING HOURS. WIDESPREAD FLASH FLOODING WILL BE POSSIBLE ON ALL OF THE PLAINS INTO LATE TONIGHT AS A LARGE THUNDERSTORM COMPLEX DEVELOPS. IN ADDITION TO THE FLOOD THREAT...A FEW SEVERE ROTATING STORMS WILL BE POSSIBLE ON THE PLAINS THIS AFTERNOON AND THIS EVENING. LARGE HAIL TO 2 INCHES IN DIAMETER...WIND GUSTS TO 70 MPH AND ONE OR TWO TORNADOES WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PERIODS OF HEAVY RAIN WILL CONTINUE ACROSS MUCH OF SOUTHERN COLORADO ON FRIDAY...ESPECIALLY OVER THE EASTERN MOUNTAINS OUT INTO THE EASTERN PLAINS. AN ADDITIONAL INCH OR MORE OF RAIN IS POSSIBLE. THIS ADDITIONAL RAINFALL WILL CONTINUE THE FLOOD RISK ON MAIN STEM RIVERS AND STREAMS...AS WELL AS FLASH FLOODING ACROSS THE REGION. FLOODING HAS THE POTENTIAL TO BE SIGNIFICANT. IF YOU ENCOUNTER FLOODED ROADWAYS...REMEMBER TO TURN AROUND...DON'T DROWN. SNOW WILL FALL ABOVE 12000 FEET WITH AN ADDITIONAL 2 TO 3 INCHES POSSIBLE THROUGH FRIDAY. SHOWERS AND THUNDERSTORMS ARE FORECAST TO DEVELOP OVER THE MOUNTAINS EACH AFTERNOON AND EVENING SATURDAY THROUGH MONDAY...AND THEN SPREAD EASTWARD INTO THE EASTERN PLAINS. ABUNDANT MOISTURE WILL LIKELY LEAD TO MODERATE TO HEAVY RAINFALL AND A CONTINUED THREAT OF FLOODING AND FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE LIKELY ACROSS THE ENTIRE REGION THIS AFTERNOON AND TONIGHT. 31/23
In the hours before
Local storm report, Jun 11, 8:09 PM MDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
809 PM MDT THU JUN 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 PM TSTM WND DMG 4 W SPRINGFIELD 37.41N 102.69W
06/11/2015 BACA CO STORM CHASER
10+ POWER POLES DOWN ON HIGHWAY 160.
&&
PPLocal storm report, Jun 11, 8:26 PM MDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
826 PM MDT THU JUN 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 PM TSTM WND DMG SPRINGFIELD 37.41N 102.62W
06/11/2015 BACA CO LAW ENFORCEMENT
REPORTS OF MULTIPLE POWER POLES DOWN ALONG HIGHWAY 160/
CTTY RD 21/ MM463 AND ON MAIN STREET.
&&
PPLocal storm report, Jun 11, 8:44 PM MDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
844 PM MDT THU JUN 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0837 PM HAIL 3 NE WALSH 37.42N 102.24W
06/11/2015 M3.00 INCH BACA CO STORM CHASER
&&
PPLocal storm report, Jun 11, 8:47 PM MDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
847 PM MDT THU JUN 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 PM TORNADO 9 NE SPRINGFIELD 37.50N 102.50W
06/11/2015 BACA CO LAW ENFORCEMENT
&&
28Special weather statement, Jun 11, 8:59 PM MDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
859 PM MDT THU JUN 11 2015
COZ095-096-120345-
WESTERN KIOWA COUNTY CO-EASTERN KIOWA COUNTY CO-
859 PM MDT THU JUN 11 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KIOWA COUNTY UNTIL
945 PM MDT...
AT 859 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
EADS...OR 19 MILES SOUTH OF KIT CARSON...MOVING EAST AT 20 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
EADS...CHIVINGTON AND BRANDON.
LAT...LON 3837 10280 3858 10281 3862 10244 3861 10232
3836 10231
TIME...MOT...LOC 0259Z 267DEG 17KT 3849 10272
28Local storm report, Jun 11, 9:07 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
907 PM MDT THU JUN 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 PM TORNADO 9 NE SPRINGFIELD 37.50N 102.50W
06/11/2015 BACA CO LAW ENFORCEMENT
0837 PM HAIL 3 NE WALSH 37.42N 102.24W
06/11/2015 M3.00 INCH BACA CO STORM CHASER
0822 PM TSTM WND DMG SPRINGFIELD 37.41N 102.62W
06/11/2015 BACA CO LAW ENFORCEMENT
REPORTS OF MULTIPLE POWER POLES DOWN ALONG HIGHWAY 160/
CTTY RD 21/ MM463 AND ON MAIN STREET.
0807 PM TSTM WND DMG 4 W SPRINGFIELD 37.41N 102.69W
06/11/2015 BACA CO STORM CHASER
10+ POWER POLES DOWN ON HIGHWAY 160.
0804 PM HAIL SPRINGFIELD 37.41N 102.61W
06/11/2015 M2.00 INCH BACA CO TRAINED SPOTTER
0757 PM HEAVY RAIN 4 ENE AIR FORCE ACADEMY 39.01N 104.80W
06/11/2015 M0.94 INCH EL PASO CO NWS EMPLOYEE
0755 PM HAIL SPRINGFIELD 37.41N 102.62W
06/11/2015 M1.75 INCH BACA CO TRAINED SPOTTER
0748 PM TORNADO 8 NW SPRINGFIELD 37.49N 102.72W
06/11/2015 BACA CO TRAINED SPOTTER
0737 PM HEAVY RAIN 4 NNE COLORADO SPRINGS 38.88N 104.80W
06/11/2015 M0.20 INCH EL PASO CO TRAINED SPOTTER
0736 PM HEAVY RAIN 2 WNW COLORADO SPRINGS 38.85N 104.85W
06/11/2015 M0.42 INCH EL PASO CO TRAINED SPOTTER
0730 PM HEAVY RAIN 3 ENE MANITOU SPRINGS 38.88N 104.86W
06/11/2015 M0.45 INCH EL PASO CO TRAINED SPOTTER
FELL IN 30 MINUTES FROM 7 PM TO 730 PM
0729 PM HEAVY RAIN WOODLAND PARK 39.00N 105.05W
06/11/2015 M1.56 INCH TELLER CO TRAINED SPOTTER
0715 PM HEAVY RAIN 2 NE WOODLAND PARK 39.01N 105.03W
06/11/2015 M1.26 INCH EL PASO CO TRAINED SPOTTER
0710 PM HEAVY RAIN 3 NNE PUEBLO 38.30N 104.59W
06/11/2015 M0.83 INCH PUEBLO CO TRAINED SPOTTER
0706 PM HAIL 3 ENE CAMPO 37.12N 102.53W
06/11/2015 M1.75 INCH BACA CO LAW ENFORCEMENT
0647 PM HEAVY RAIN 14 NNE COLORADO CITY 38.13N 104.75W
06/11/2015 M1.55 INCH PUEBLO CO COCORAHS
0627 PM HEAVY RAIN 4 NW PETERSON AFB 38.88N 104.74W
06/11/2015 M0.77 INCH EL PASO CO TRAINED SPOTTER
0557 PM HEAVY RAIN 4 S AIR FORCE ACADEMY 38.93N 104.85W
06/11/2015 M0.38 INCH EL PASO CO TRAINED SPOTTER
0535 PM HAIL GRANADA 38.06N 102.31W
06/11/2015 M2.00 INCH PROWERS CO STORM CHASER
0528 PM HAIL GRANADA 38.06N 102.31W
06/11/2015 M2.50 INCH PROWERS CO STORM CHASER
0520 PM HAIL 1 NE COLORADO SPRINGS 38.84N 104.81W
06/11/2015 M0.75 INCH EL PASO CO TRAINED SPOTTER
0514 PM HAIL 5 WNW GRANADA 38.09N 102.40W
06/11/2015 M2.50 INCH PROWERS CO STORM CHASER
0509 PM HAIL 6 WSW BRISTOL 38.09N 102.42W
06/11/2015 M2.25 INCH PROWERS CO STORM CHASER
0505 PM HAIL FLORENCE 38.39N 105.12W
06/11/2015 M1.00 INCH FREMONT CO SOCIAL MEDIA
0500 PM HAIL 7 SE STONINGTON 37.23N 102.09W
06/11/2015 M0.88 INCH BACA CO TRAINED SPOTTER
0454 PM HAIL 4 NE LAMAR 38.12N 102.56W
06/11/2015 M2.00 INCH PROWERS CO TRAINED SPOTTER
0443 PM HAIL WILEY 38.16N 102.72W
06/11/2015 M2.00 INCH PROWERS CO LAW ENFORCEMENT
0440 PM HAIL WILEY 38.16N 102.72W
06/11/2015 M1.75 INCH PROWERS CO TRAINED SPOTTER
0435 PM HAIL WILEY 38.16N 102.72W
06/11/2015 M1.00 INCH PROWERS CO LAW ENFORCEMENT
0424 PM HAIL 1 WNW FLORENCE 38.39N 105.14W
06/11/2015 M0.88 INCH FREMONT CO TRAINED SPOTTER
0416 PM HAIL 5 NE AIR FORCE ACADEMY 39.03N 104.80W
06/11/2015 M0.75 INCH EL PASO CO TRAINED SPOTTER
0322 PM HAIL 5 WSW FALCON 38.91N 104.70W
06/11/2015 M1.10 INCH EL PASO CO TRAINED SPOTTER
0304 PM HAIL 4 WSW FALCON 38.91N 104.69W
06/11/2015 M1.00 INCH EL PASO CO TRAINED SPOTTER
0300 PM HAIL 5 NNW PETERSON AFB 38.89N 104.73W
06/11/2015 M0.75 INCH EL PASO CO TRAINED SPOTTER
0255 PM HAIL 2 NW PETERSON AFB 38.85N 104.73W
06/11/2015 M0.75 INCH EL PASO CO TRAINED SPOTTER
1120 AM FUNNEL CLOUD 3 NE AIR FORCE ACADEMY 39.02N 104.82W
06/11/2015 EL PASO CO TRAINED SPOTTER
&&
28The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 6:00 PM MDT | Areal Flood Advisory | PUB | El Paso | 2 hr |
| Jun 11, 6:12 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Prowers | 33 min |
| Jun 11, 6:13 PM MDT | Flash Flood Warning | PUB | Pueblo | 92 min |
| Jun 11, 6:19 PM MDT | Special Weather Statement | PUB | Baca | 41 min |
| Jun 11, 6:24 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 36 min |
| Jun 11, 6:35 PM MDT | Special Weather Statement | PUB | Teller | 40 min |
| Jun 11, 6:54 PM MDT | Areal Flood Warning | PUB | Baca, Bent, Las Animas, Prowers | 3 hr |
| Jun 11, 6:58 PM MDT | Flash Flood Warning | PUB | El Paso, Teller | 92 min |
| Jun 11, 7:04 PM MDT | Flash Flood Warning | PUB | El Paso | 116 min |
| Jun 11, 7:07 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 23 min |
| Jun 11, 7:19 PM MDT | Flash Flood Warning | PUB | El Paso | 116 min |
| Jun 11, 7:31 PM MDT | Special Weather Statement | PUB | Baca | 44 min |
| Jun 11, 7:46 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 29 min |
| Jun 11, 7:50 PM MDT | Tornado Warning | PUB | Baca | 25 min |
| Jun 11, 8:11 PM MDT | Tornado Warning | PUB | Baca | 34 min |
| Jun 11, 8:25 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 50 min |
| Jun 11, 8:43 PM MDT | Tornado Warning | PUB | Baca | 32 min |
| Jun 11, 8:59 PM MDT | Special Weather Statement | PUB | Kiowa | 46 min |
| Jun 11, 9:21 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 24 min |
| Jun 11, 9:45 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 14 min |
| Jun 11, 10:44 PM MDT | Special Weather Statement | PUB | Fremont | 46 min |
| Jun 11, 10:47 PM MDT | Areal Flood Advisory | PUB | Fremont | 118 min |
| Jun 11, 11:30 PM MDT | Special Weather Statement | PUB | Fremont | 45 min |
| Jun 12, 4:21 PM MDT | Special Weather Statement | PUB | Crowley | 39 min |
| Jun 12, 4:51 PM MDT | Special Weather Statement | PUB | 39 min | |
| Jun 12, 5:08 PM MDT | Special Weather Statement | PUB | Bent | 52 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.